
Acopara CP Syrup
Manufacturer
Periodic Healthcare
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Acopara CP Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Acopara CP Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Acopara CP Syrup may be taken with or without food, but it is better to take it at a fixed time.
How it works
Acopara CP Syrup is a combination of three medicines:
Quick Tips
Acopara CP Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. May cause excessive drowsiness when consumed with alcohol. Should not be taken with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Should be used with caution in pregnant and breastfeeding women.
Related Medicines

Solvin Cold DS Syrup

Maxtra P DS Syrup

Sinatus Syrup

Waywin DS Syrup

Olicold Plus Syrup

Amcold Plus Syrup

Slaycold DS Syrup

Cosodril Cold Plus Syrup

Nazogril Syrup

Damkof Plus Syrup
Frequently asked questions
What is Acopara CP Syrup and how does it work?
Acopara CP Syrup is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen, and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever, and headache. Chlorpheniramine relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.
Is Acopara CP Syrup safe to use?
Yes, Acopara CP Syrup is generally considered safe for most patients. However, some people may experience common side effects like nausea, vomiting, allergic reactions, sleepiness, headache, and other uncommon or rare side effects. If you experience any persistent problems while taking this medicine, inform your doctor.
When can I stop taking Acopara CP Syrup?
Acopara CP Syrup is usually used for short-term relief of symptoms. You can discontinue use once your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.
Can Acopara CP Syrup cause dizziness?
Yes, the use of Acopara CP Syrup may cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.
Can Acopara CP Syrup cause damage to the liver?
Acopara CP Syrup is generally safe when taken according to the recommended dose. However, an overdose of Acopara CP Syrup can potentially damage your liver. Avoid drinking alcohol while taking this medicine as it may increase your risk of liver damage.
How should I store Acopara CP Syrup?
Keep this medicine in the container or pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of unused medicine and make sure it is not consumed by pets, children, or other people.